Please use this identifier to cite or link to this item:
Title: The fitting ideal of J0(q)(Fpn) over the Hecke algebra
Authors: Ling, San
Keywords: DRNTU::Science::Mathematics::Algebra
Issue Date: 1994
Source: Ling, S. (1994). The Fitting Ideal of J0(q)(Fpn) over the Hecke Algebra. Journal of Algebra, 164(2), 563-575.
Series/Report no.: Journal of algebra
Abstract: Abstract is not available.
ISSN: 0021-8693
DOI: 10.1006/jabr.1994.1078
Rights: © 1994 Academic Press. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of Algebra, Academic Press. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
6. The Fitting ideal of Jo(q)(Fpn) over the Hecke algebra.pdf1.01 MBAdobe PDFThumbnail

Page view(s) 5

Updated on Jan 15, 2022

Download(s) 10

Updated on Jan 15, 2022

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.